# SDR UHLA2010072700080

- Difficulty date: July 27, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 3,573 hours, 2,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 005578
- Condition: Inoperative
- Location: Nr 1
- Part time: 3,573 hours, 2,693 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT WILL NOT ILLUMINATE IN "ON" MODE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ELPU.
